Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

All frame-spun knots are slice


Author: Greg Friedman
Journal: Proc. Amer. Math. Soc. 132 (2004), 3103-3109
MSC (2000): Primary 57Q45
Published electronically: May 12, 2004
MathSciNet review: 2063133
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Frame-spun knots are constructed by spinning a knot of lower dimension about a framed submanifold of $S^n$. We show that all frame-spun knots are slice (null-cobordant).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57Q45

Retrieve articles in all journals with MSC (2000): 57Q45


Additional Information

Greg Friedman
Affiliation: Department of Mathematics, Yale University, 10 Hillhouse Avenue, PO Box 208283, New Haven, Connecticut 06520
Email: friedman@math.yale.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07541-0
PII: S 0002-9939(04)07541-0
Keywords: Knots, knot cobordism, slice knots, knot spinning, frame spinning, Seifert matrix
Received by editor(s): May 20, 2003
Published electronically: May 12, 2004
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2004 American Mathematical Society